Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Books/E-Docs
Author Fishman, Lior, 1964- author.

Title Diophantine approximation and the geometry of limit sets in Gromov hyperbolic metric spaces / Lior Fishman, David Simmons, Mariusz Urbaski.

Publication Info. Providence, Rhode Island : American Mathematical Society, 2018.

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (150 pages).
text txt rdacontent
computer c rdamedia
online resource cr rdacarrier
Series Memoirs of the American Mathematical Society ; Volume 254
Memoirs of the American Mathematical Society ; Volume 254. 0065-9266
Bibliography Includes bibliographical references and index.
Note Description based on print version record.
Subject Diophantine analysis.
Geometry, Hyperbolic.
Genre/Form Electronic books.
Added Author Simmons, David, 1988- author.
Urbaski, Mariusz, author.
Other Form: Print version: Fishman, Lior, 1964- Diophantine approximation and the geometry of limit sets in Gromov hyperbolic metric spaces. Providence, Rhode Island : American Mathematical Society, 2018 150 pages Memoirs of the American Mathematical Society ; Volume 254. 9781470428860 (DLC) 2018030061
ISBN 9781470428860
9781470447465 (e-book)

 
    
Available items only